Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Characterizations of Noetherian and hereditary rings

Author: Zheng-Xu He
Journal: Proc. Amer. Math. Soc. 93 (1985), 414-416
MSC: Primary 16A52; Secondary 16A33, 18G05
MathSciNet review: 773992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the left Noetherian rings by the existence of decompositions of left modules into direct sums of an injective submodule and a submodule containing no injective submodule except 0. We also prove that a left Noetherian ring is left hereditary iff the suspension of each left ideal (see [7]) is injective or, equivalently, the above decomposition is unique.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A52, 16A33, 18G05

Retrieve articles in all journals with MSC: 16A52, 16A33, 18G05

Additional Information

PII: S 0002-9939(1985)0773992-0
Keywords: Injective module, $ i$-reduced module, $ i$-decomposition, unique $ i$-decomposition, Noetherian ring, left hereditary ring, FP-injective module, suspension of a module
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia